Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had red eruptions on lower stomach and itching - Online Doctor Chats

Date : 06-Nov-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:HI Doctor
Doctor:How can I help you today?
User:I have red eruptions on my lower stomach... rash
User:for past two days most probably due to synthetic shorts
User:sweating during yoga
User:itching a lot.... what can I do
User:have like 25 boils
Doctor:It can be shingles
User:ok.... can you prescribe something?
Doctor:You need to get examined by a dermatologist and get treatment accordingly
User:can i take certizine?
Doctor:For now you can take cetirizine
Doctor:But it does need definitive treatment according to the condition
User:thanks a lot
Doctor:Thanks for consulting me
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor